# SDR CALA2014101692442

- Difficulty date: October 10, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 40,442 hours, 17,593 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR & SDR STRINGER 39L CORRODED AT FRAME 59.  FOUND NO LIMITS IAW SRM 53-00-13 PG 101.  FABRICATED NEW STRINGER, SPLICE & INSTALLED BETWEEN FRAME 58 & 60 IAW SRM 53-00-13 PG 212 FIG 201 SHEET 1 & 2.  THIS REPAIR REQUIRES SRI INSPECTIONS IAW SRI 53-00-13-2-001-00 TABLE 205.  FIRST INSPECTION DUE AT 60000 FLIGHT CYCLES & 75000 FH AFTER REPAIR EMBODIMENT.  SUBSEQUENT INSPECTIONS TBD.
